Translator Disclaimer
2016 An Abelian Rule for BCI—and Variations
Tomasz Kowalski, Lloyd Humberstone
Notre Dame J. Formal Logic 57(4): 551-568 (2016). DOI: 10.1215/00294527-3679398

Abstract

We show the admissibility for BCI of a rule form of the characteristic implicational axiom of abelian logic, this rule taking us from (αβ)β to α. This is done in Section 8, with surrounding sections exploring the admissibility and derivability of various related rules in several extensions of BCI.

Citation

Download Citation

Tomasz Kowalski. Lloyd Humberstone. "An Abelian Rule for BCI—and Variations." Notre Dame J. Formal Logic 57 (4) 551 - 568, 2016. https://doi.org/10.1215/00294527-3679398

Information

Received: 6 November 2012; Accepted: 9 November 2013; Published: 2016
First available in Project Euclid: 12 September 2016

zbMATH: 06663940
MathSciNet: MR3565537
Digital Object Identifier: 10.1215/00294527-3679398

Subjects:
Primary: 03F03, 03F52
Secondary: 03B47

Rights: Copyright © 2016 University of Notre Dame

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.57 • No. 4 • 2016
Back to Top